# SDR CA010529009

- Difficulty date: March 27, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Make and model: Namer HARVARDMK4
- Aircraft time: 8,499 hours
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Attach Fitting
- Condition: Improper Part
- Location: Wing
- Part time: 8,496 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) OUTER WING ATTACHMENT HARDWARE CONSISTS OF 224 NUTS AND BOLTS FOR BOTH WINGS. APPROXIMATELY 40% OF THE NUTS USEDWERE OF A TYPE USED IN SHEAR APPLICATIONS (NAS679). CORRECT HARDWARE SHOULD HAVE BEEN AN365-428 AND AN365-524 NUTS AS CALLED FOR IN THE HARVARD PART LIST. HARDWARE WAS REPLACED AS REQUIRED.
